Academic
Publications
Conjugate Scaling Algorithm for Fenchel-Type Duality in Discrete Convex Optimization

Conjugate Scaling Algorithm for Fenchel-Type Duality in Discrete Convex Optimization,10.1137/S1052623499352012,Siam Journal on Optimization,Satoru Iwa

Conjugate Scaling Algorithm for Fenchel-Type Duality in Discrete Convex Optimization   (Citations: 12)
BibTex | RIS | RefWorks Download
Journal: Siam Journal on Optimization - SIAMJO , vol. 13, no. 1, pp. 204-211, 2002
Cumulative Annual
View Publication
The following links allow you to view full publications. These links are maintained by other sources not affiliated with Microsoft Academic Search.
Sort by: